# SDR PCAA9600308

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Part time: 15,164 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3827 - AFTER GEAR RETRACTION, NOSE GEAR INDICATED UNSAFE AND NOSE GEAR DOORS INDICATED OPEN.  CREW PERFORMED ALTERNATE GEAR EXTENSION AND RETURNED TO SCE WITHOUT INCIDENT.  REMOVED AND REPLACED NOSE DRAG STRUT PROXIMITY SWITCH.  RETRACTION AND OPERATIONAL TESTS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
